Jump to content

So Depressed I Can't Even Move Or Emote


AmberV

Recommended Posts

Hi all

So about 3 months ago following my p-docs advise I went off prozac as it was making me really tired. He told me to go and see him after a week off it, but as I was feeling so good at that time, and it is so expensive to see him, I did not go back.

For about 4-6 weeks I felt on top of the world. I had so much energy, I felt happy, I felt better then I had in all my life. I thought I was cured.
Fast forward to now. I feel more depressed then I ever have in my life. I am so tired I can barely move or talk or smile. I used to be a person that smiled alot. I have alot going for me in life, but I feel so depressed. I have had some form of mental illness since I was 13.
I have made the decision to go back on medication. I can now see the huge disparity between the medicated me and unmedicated me. I am so paranoid off my medication, and not a nice person to be around. I cant wait to get back to where I was before.

 

Anyway, I just felt like posting this to see if anyone can respond  as I was feeling so lost.

x

Edited by AmberV
Link to comment
Share on other sites

Hi Amber,

 

Sorry to hear what you're going through. I'm on Prozac, recently had my dose increased and think it's helping. It's good that you have decided to go back on the medication. I've seen it happen with other people and myself, when people go off medication they sometimes feel good initially as it takes a while to get out your system, but then the depression can come back and feels like it hit you harder than ever. At least you know the medicine did help you. Did you take it in the mornings? I also get tired a lot but it's not from the medication. I know my anxiety and depression (when I feel it) make me exhausted and there are many other reasons it could be, such as diet, iron levels etc. I'm sure you'll start feeling better once you're back on the medication for a while. Do you see a therapist as well? Hope things get better for you.

Link to comment
Share on other sites

Hey Amber,

I'm sorry you're feeling this way. Have you made an appointment with your primary doctor? It sounds like you might have gone off your medication too soon. If you have side effects from medication, your doctor can usually help you with that by prescribing a different dose, new medication, etc. Do you have a therapist? It really sounds like you're struggling and talking to someone about it can help a lot. Please take care of yourself and I hope you will talk to your doctor about this.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...